# SDR AALA20011355

- Difficulty date: June 19, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Location: Fs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN DAMAGED WITH TEMPORARY REPAIR AT STATION 218 BETWEEN LONGERON 21L AND 23L.  INSTALLED DOUBLER PER SRM 53-04 FIG 12B SHEET 3.  (M)
